# SDR EIAA200900067

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1220 RT SIDE BETWEEN STR 22 AND STR 23 FRAME SHEAR TIE CRACKED.  MAIN DECK BS 1220 RT SIDE BETWEEN STR 22 AND STR 23 FRAME SHEAR TIE REMOVED AND REPLACED AS PER BOEING DWG 69B02791 AND B747 SRM 51-30-02.
